# SDR SWAA2016081854915

- Difficulty date: July 6, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6557698
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CORRODED AT BS 907, STRINGER 22R.    REPAIRED THE STRINGER SPLICE IAW SRM & DWG.
